# SDR 01FDEA00058

- Difficulty date: January 31, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF BOM AC WOULD NOT PRESSURIZE.  COCKPIT IND SHOW NR 1 FWD OUTFLOW VLV OPEN.  AC RELEASED PER MEL 21-47 OUTFLOW VLV FWD NR 1 DE-ACTIVATED IN THE CLOSE POS PER MXP 21-47B.
